# SDR SIMA20120825008

- Difficulty date: August 25, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 19,339 hours, 16,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE SERVICE DOOR FORWARD SILL CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE SERVICE DOOR FORWARD SILL IAW EMB145 SRM 51-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
